Fully nonlinear oblique derivative problems for nonlinear second-order elliptic pde’s

Hitoshi Ishii

Research output: Contribution to journalArticle

37 Citations (Scopus)
Original languageEnglish
Pages (from-to)633-661
Number of pages29
JournalDuke Mathematical Journal
Volume62
Issue number3
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Elliptic PDE
Fully Nonlinear
Oblique
Derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fully nonlinear oblique derivative problems for nonlinear second-order elliptic pde’s. / Ishii, Hitoshi.

In: Duke Mathematical Journal, Vol. 62, No. 3, 1991, p. 633-661.

Research output: Contribution to journalArticle

@article{96bcadf0c00b4e44a63a8a32b8adc7da,
title = "Fully nonlinear oblique derivative problems for nonlinear second-order elliptic pde’s",
author = "Hitoshi Ishii",
year = "1991",
doi = "10.1215/S0012-7094-91-06228-9",
language = "English",
volume = "62",
pages = "633--661",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - Fully nonlinear oblique derivative problems for nonlinear second-order elliptic pde’s

AU - Ishii, Hitoshi

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84974003476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974003476&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-91-06228-9

DO - 10.1215/S0012-7094-91-06228-9

M3 - Article

AN - SCOPUS:84974003476

VL - 62

SP - 633

EP - 661

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -